# SDR EIA2006063

- Difficulty date: April 28, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 98,928 hours, 22,915 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Card
- Condition: Odor
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TROUBLESHOOTING NR 2 COMPASS HAD A STRONG ODOR OF ELECTRICAL BURNING COMING FROM FLIGHT DECK.  FOUND MASTER DIM AND TEST CARD NR 7 AT FAULT REPLACED PER 33-11-01, OPS CHK OK.
